# SDR 2005FA0000158

- Difficulty date: November 1, 2004
- Submitted: February 28, 2005
- Operation: General aviation
- Aircraft: N801AL
- Make and model: Cessna 182S
- Aircraft serial: 18280767
- Engine: Lyc IO540AB1A5
- Propeller: Mcauly B3D36C431
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: 991059111RX
- Part serial: A157345
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

PILOT DECLARED EMERGENCY, TOTAL ELECTRICAL FAILURE.  DIAGNOSTIC INSPECTION REVEALED ALTERNATOR FAILURE.  PILOT FAILED TO SEE WARNING LIGHT; DISCHARGE ON AMMETER AND LOW VOLT READING ON VOLT METER.  (GL11200505028) (K)
